Research achievements (PUBLICATIONS/REVIEWS (Misc))

Basic information

Name HAMADA Mitsuru

Title

Disjointness of Random Sequence Sets with Respect to Distinct Probability Measures

Author

-

Name of publication

IEEE Transactions on Information Theory

Publisher

 

Volume (No.)

45

Issue (No.)

2

Start page

756

 

End page

760

Date of publication

1999

Presence/absence of peer review

Batu

Presence/absence of request

Batu(Ordinary Paper)

Language of publication used

 

Posting category

 

Type of publication

 

Type of authorship

 

ISSN

 

DOI

 

NAID (CiNii ID)

 

PMID

 

Permalink

URL

Summary

 

Remarks